Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 25, NWS Miami, FL

September 11, 2017

NWS Miami, FL issued this small craft advisory at Sep 11, 2017, 5:42 AM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2017, 5:42 AM EDT (09:42 UTC)
Expired
Sep 12, 2017, 8:00 AM EDT
In force
26 hr
Issued by
NWS Miami, FL

The text

As transmitted.

213 
WHUS72 KMFL 110942
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
542 AM EDT MON SEP 11 2017


AMZ610-120000-
/O.CAN.KMFL.HU.W.1011.000000T0000Z-000000T0000Z/
/O.NEW.KMFL.TR.W.1011.170911T0942Z-000000T0000Z/
LAKE OKEECHOBEE-
542 AM EDT MON SEP 11 2017

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A TROPICAL STORM
WARNING...WHICH IS IN EFFECT. THE HURRICANE WARNING HAS BEEN
CANCELLED.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT. LAKE WATERS ROUGH..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 
39 TO 73 MPH OR 63 TO 118 KM PER HR ARE EXPECTED TO CONTINUE FOR A
FEW MORE HOURS.

&&

$$

AMZ630-650-651-670-671-GMZ656-657-676-120000-
/O.CAN.KMFL.TR.W.1011.000000T0000Z-000000T0000Z/
/O.NEW.KMFL.SC.Y.0025.170911T0942Z-170912T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
542 AM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
TROPICAL STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS 
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. 
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
772 
WHUS72 KMFL 111514
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1114 AM EDT MON SEP 11 2017

AMZ610-120000-
/O.CAN.KMFL.TR.W.1011.000000T0000Z-000000T0000Z/
/O.EXA.KMFL.SC.Y.0025.000000T0000Z-170912T0000Z/
LAKE OKEECHOBEE-
1114 AM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
TROPICAL STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-650-651-670-671-GMZ656-657-676-120000-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-170912T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1114 AM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
783 
WHUS72 KMFL 111948
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
348 PM EDT MON SEP 11 2017


GMZ676-120400-
/O.EXT.KMFL.SC.Y.0025.000000T0000Z-170912T1200Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
348 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-650-651-670-671-GMZ656-657-120000-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-170912T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
348 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
184 
WHUS72 KMFL 120020
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
820 PM EDT MON SEP 11 2017

AMZ610-630-650-651-670-671-GMZ656-657-120130-
/O.EXP.KMFL.SC.Y.0025.000000T0000Z-170912T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
820 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS WILL CONTINUE TO SUBSIDE TONIGHT.

$$

GMZ676-121200-
/O.CON.KMFL.SC.Y.0025.000000T0000Z-170912T1200Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
820 PM EDT MON SEP 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 1:38 AM EDT, 4 hours 4 minutes earlier.

Area forecast discussion, Sep 11, 1:38 AM EDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
138 AM EDT Mon Sep 11 2017

.AVIATION...
Hurricane Irma will continue exiting off to the north away from
South Florida during the TAF period. Conditions will slowly
improve throughout the day with MVFR ceilings eventually becoming
VFR by the afternoon. Periodic showers and gusty squalls will be
possible through most of the period. Winds will be south near or
above tropical force through the early morning, except southwest
at KAPF, before gradually weakening heading into the afternoon and
becoming southwest at all sites.

Latest thinking is that winds should subside below tropical storm
force sometime between 12z-15z. Winds will weaken further below 20
knots after 00z Tuesday.

&&

.PREV DISCUSSION... /issued 1227 AM EDT Mon Sep 11 2017/

UPDATE...
Hurricane Warning transitioned to Tropical Storm Warning for all
but Lake Okeechobee, and amounts of storm surge have been lowered
with latest HLS update. Rainfall flooding threat is gradually
decreasing too, and will be considering dropping Flood Watch later
this morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  93  78  92  77 /  40  10  20  20
Fort Lauderdale  92  79  93  78 /  50  20  20  10
Miami            91  79  92  78 /  50  20  20  10
Naples           86  77  90  76 /  50  30  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ068>075-168-172>174.

     Tropical Storm Warning for FLZ063-066>075-168-172>174.

     Flash Flood Watch through this evening for FLZ063-066-067.

AM...Tropical Storm Warning for AMZ630-650-651-670-671.

     Hurricane Warning for AMZ610.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

UPDATE...23/SK
AVIATION...92/IRL
Hazardous weather outlook, Sep 10, 7:28 PM EDT, 10 hours 14 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
728 PM EDT Sun Sep 10 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
111200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
728 PM EDT Sun Sep 10 2017

...HURRICANE WARNING IN EFFECT...
...STORM SURGE WARNING WEST COASTAL AREAS AND COASTAL MIAMI-DADE...
...FLOOD AND FLASH FLOOD WATCHES IN EFFECT FOR SOUTH FLORIDA...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

See weather.gov/srh.tropical?office=mfl#hti

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

See weather.gov/srh.tropical?office=mfl#hti

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 8:11 PM EDTSpecial Marine WarningMFL34 min
Sep 10, 8:30 PM EDTAreal Flood WarningMFLGlades, Hendry6 hr
Sep 10, 8:52 PM EDTSpecial Marine WarningMFL38 min
Sep 10, 9:45 PM EDTSpecial Marine WarningMFL45 min
Sep 10, 10:52 PM EDTSpecial Marine WarningMFL53 min
Sep 10, 11:16 PM EDTTropical Storm WarningMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more12 hr
Sep 11, 7:53 AM EDTCoastal Flood AdvisoryMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach9 hr
Sep 11, 11:31 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach20 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.